# SDR UIEA2013061000322

- Difficulty date: June 10, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,506 hours, 21,241 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE TRANSIT LIGHT INOPERATIVE.  OPS CHECKED RIGHT ENGINE ANTI-ICE VALVE IAW AMM 30-21-00.  OPS CHECKED NORMAL.
